# SDR SWIA2020042350274

- Difficulty date: April 9, 2020
- Submitted: April 23, 2020
- Operation: Air carrier
- Aircraft: N779CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7306
- Aircraft time: 43,474 hours, 40,880 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Out Of Limits
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FLOOR BEAM CAP IS OUT OF LIMITS AT FS409+10 RBL9   (C-CHECK) RO 4/21/2020    REMOVED OUT OF LIMITS FLOOR BEAM CAP AT FS 409+10 RBL9 AND REPLACED IT WITH A NEW FLOOR BEAM CAP REF. BOMBARDIER REO, AND CRJ 200 SRM. COMPLIED WITH TASK CARD. SEE CONTINUATION FOR DETAILS.
